# SDR MWEA00384

- Difficulty date: April 26, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 47,608 hours, 36,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN HAS A CRACK IN IT AT STATION 996 BETWEEN LONGERONS 22 AND 23 LEFT SIDE.  FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLERS.
